# SDR UALA2012031301651

- Difficulty date: March 10, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 61,404 hours, 21,528 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: 285T0012201
- Part serial: D06585
- Condition: Faulty
- Location: Speed Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEAT SPEED BRAKE W-NARM FOR LANDING EICAS MESSAGE SCM 2R FAULTS MODULE WITH HYD PWR ON.  REPLACED SCM 2R REF MM.  ALL TESTS PASS. CAT III LIBRARY TESTS PASS REF MM.  ACFT IN CAT IIIB STATUS.
